# SDR CALA9700302

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN FUSELAGE SKIN ABOVE FORWARD SERVICE PANEL.  THE CRACKED AREA OF SKIN WAS REMOVED.  A CLASS III REPAIR WAS INSTALLED IAW SRM 53-04, FIGURE 12B.  A DIP WAS ISSUED TO REPLACE THE CLASS III REPAIR WITH A CLASS I OR II REPAIR WITHIN 8,000 LANDINGS AND TO REINSPECT THE AREA WITHIN EVERY 3,000 LANDINGS.
